# SDR FDEA201206222294

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852264
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SILL CHORD FOUND CORRODED AT RIVETS AREA BS 1400 - 1420.  AFTER THRESHOLD SCUFF PLATE REMOVAL.   R & R IAW DWG 146N8522, SHT 8, REV- AND EA F-5310-161090, PART 1,  REPAIR IS CLASSIFIED AS MAJOR.
